Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Sep 27, 2013, 3:27 AM MDT. It took effect at Sep 27, 2013, 11:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2013, 3:27 AM MDT (09:27 UTC)
- In effect from
- Sep 27, 2013, 11:00 AM MDT
- Expired
- Sep 27, 2013, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS75 KABQ 270927 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MDT FRI SEP 27 2013 ...WINDY CONDITIONS NEAR THE I-25 CORRIDOR ACROSS NORTHEAST NM TODAY... ...FREEZING TEMPERATURES POSSIBLE TONIGHT ACROSS THE NORTH AND WEST... .A STRONG STORM SYSTEM WILL BRING ANOTHER ROUND OF WINDY CONDITIONS TO NORTHEAST NEW MEXICO THIS AFTERNOON. STRONG SOUTHWEST WINDS WILL FAVOR THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AS WELL AS THE INTERSTATE 25 CORRIDOR ACROSS NORTHEAST NEW MEXICO. AS THE STORM SYSTEM MOVES EAST...A COLD FRONT WILL SWEEP ACROSS THE STATE USHERING IN MUCH COOLER AND DRIER CONDITIONS THIS AFTERNOON AND EVENING. FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS MUCH OF NORTHERN AND WESTERN NEW MEXICO OVERNIGHT...INCLUDING AREAS AROUND FARMINGTON AND ESPANOLA. NMZ515-527>529-272200- /O.NEW.KABQ.WI.Y.0032.130927T1700Z-130928T0000Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 327 AM MDT FRI SEP 27 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TO THE INTERSTATE 25 CORRIDOR BETWEEN THE COLORADO BORDER AND JUST SOUTH OF LAS VEGAS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING...PEAK AROUND THE MID AFTERNOON HOURS...AND DECREASE EARLY THIS EVENING. * VISIBILITY...NO RESTRICTIONS TO VISIBILITY ARE EXPECTED. * LOCAL IMPACTS...CROSS WINDS ALONG THE INTERSTATE 25 CORRIDOR AS WELL AS OTHER NORTH TO SOUTH ORIENTED ROADWAYS WILL RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ501-517-272200- /O.NEW.KABQ.FZ.A.0003.130928T0800Z-130928T1400Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY- 327 AM MDT FRI SEP 27 2013 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOCATION...THIS INCLUDES THE NORTHWEST PLATEAU INCLUDING FARMINGTON AND AZTEC AS WELL AS THE LOWER CHAMA RIVER VALLEY AROUND ABIQUIU AND ESPANOLA. * TIMING...TEMPERATURES WILL DIP BELOW FREEZING AFTER 2 AM. THE COLDEST TEMPERATURES ARE EXPECTED JUST BEFORE SUNRISE. * TEMPERATURES...BETWEEN 29 AND 32 DEGREES. * LOCAL IMPACTS...MEASURES MAY NEED TO BE TAKEN TO PROTECT SENSITIVE VEGETATION...INCLUDING MOVING POTTED PLANTS INDOORS. ALSO REMEMBER TO BRING PETS INDOORS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 34
2 follow-up statements
232 WWUS75 KABQ 272049 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 PM MDT FRI SEP 27 2013 ...WINDY CONDITIONS NEAR THE I-25 CORRIDOR ACROSS NORTHEAST NM CONTINUE... ...FREEZING TEMPERATURES TONIGHT ACROSS THE NORTH AND WEST... .A STRONG STORM SYSTEM IS BRINGING ANOTHER ROUND OF WINDY CONDITIONS TO NORTHEAST NEW MEXICO THIS AFTERNOON AND EVENING. STRONG SOUTHWEST WINDS ARE FAVORING THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AS WELL AS THE INTERSTATE 25 CORRIDOR ACROSS NORTHEAST NEW MEXICO. A COLD FRONT IS SWEEPING ACROSS THE STATE AND IS USHERING IN MUCH COOLER AND DRIER CONDITIONS THIS AFTERNOON AND EVENING. FREEZING TEMPERATURES ARE FORECAST ACROSS MUCH OF NORTHERN AND WESTERN NEW MEXICO OVERNIGHT...INCLUDING AREAS AROUND FARMINGTON AND ESPANOLA. NMZ501-517-280200- /O.UPG.KABQ.FZ.A.0003.130928T0800Z-130928T1400Z/ /O.NEW.KABQ.FZ.W.0009.130928T0800Z-130928T1400Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY- 249 PM MDT FRI SEP 27 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...THE NORTHWEST PLATEAU INCLUDING FARMINGTON AND AZTEC AS WELL AS THE LOWER CHAMA RIVER VALLEY AROUND ABIQUIU AND ESPANOLA. * TIMING...TEMPERATURES WILL DIP BELOW FREEZING AFTER 2 AM. THE COLDEST TEMPERATURES ARE EXPECTED JUST BEFORE SUNRISE. * TEMPERATURES...BETWEEN 28 AND 32 DEGREES. * LOCAL IMPACTS...MEASURES NEED TO BE TAKEN TO PROTECT SENSITIVE VEGETATION...INCLUDING MOVING POTTED PLANTS INDOORS. ALSO REMEMBER TO BRING PETS INDOORS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ515-527>529-280000- /O.CON.KABQ.WI.Y.0032.000000T0000Z-130928T0000Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 249 PM MDT FRI SEP 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATION...THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TO THE INTERSTATE 25 CORRIDOR BETWEEN THE COLORADO BORDER AND JUST SOUTH OF LAS VEGAS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS ARE PEAKING THIS AFTERNOON AND WILL DECREASE EARLY THIS EVENING. * VISIBILITY...NO RESTRICTIONS TO VISIBILITY ARE EXPECTED. * LOCAL IMPACTS...CROSS WINDS ALONG THE INTERSTATE 25 CORRIDOR AS WELL AS OTHER NORTH TO SOUTH ORIENTED ROADWAYS WILL RESULT IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
202 WWUS75 KABQ 272337 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 PM MDT FRI SEP 27 2013 ...FREEZING TEMPERATURES TONIGHT ACROSS THE NORTH AND WEST... .A COLD FRONT SWEEPING QUICKLY EAST ACROSS THE STATE IS USHERING IN MUCH COOLER AND DRIER CONDITIONS. FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF NORTHERN AND WESTERN NEW MEXICO BEHIND THIS FRONT OVERNIGHT...INCLUDING AREAS AROUND FARMINGTON AND ESPANOLA. NMZ515-527>529-280045- /O.EXP.KABQ.WI.Y.0032.000000T0000Z-130928T0000Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 537 PM MDT FRI SEP 27 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE STRONGEST WINDS HAVE TAPERED OFF ACROSS THE ADVISORY AREA. HOWEVER WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH SUNSET BEFORE DIMINISHING THIS EVENING. $$ NMZ501-517-281000- /O.CON.KABQ.FZ.W.0009.130928T0800Z-130928T1400Z/ NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY- 537 PM MDT FRI SEP 27 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT SATURDAY... * LOCATION...THE NORTHWEST PLATEAU INCLUDING FARMINGTON AND AZTEC AS WELL AS THE LOWER CHAMA RIVER VALLEY AROUND ABIQUIU AND ESPANOLA. * TIMING...TEMPERATURES WILL DIP BELOW FREEZING AFTER 2 AM. THE COLDEST TEMPERATURES ARE EXPECTED JUST BEFORE SUNRISE. * TEMPERATURES...BETWEEN 28 AND 32 DEGREES. * LOCAL IMPACTS...MEASURES NEED TO BE TAKEN TO PROTECT SENSITIVE OUTDOOR VEGETATION...INCLUDING MOVING POTTED PLANTS INDOORS. ALSO REMEMBER TO BRING PETS INDOORS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 27, 3:01 AM MDT, 26 minutes earlier.
Area forecast discussion, Sep 27, 3:01 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 AM MDT FRI SEP 27 2013 .DISCUSSION... COMPLICATED WEATHER SCENARIO FOR THE NEXT 24-30 HOURS OR SO. STRONG WINDS AND POTENTIALLY STRONG THUNDERSTORMS ACROSS THE EAST THIS AFTERNOON AND EVENING WILL BE FOLLOWED BY MUCH COLDER TEMPERATURES TONIGHT...ESPECIALLY ACROSS THE NORTH AND WEST. WIDESPREAD FREEZING TEMPERATURES ARE LOOKING LIKELY. BUT FIRST...SHOWERS HAVE DEVELOPED ACROSS PORTIONS OF THE EASTERN PLAINS WHERE SOME SUB-TROPICAL MOISTURE HAS ADVECTED NORTHWARD OVER THE LAST 18 HOURS. SHOWERS HAVE ALSO BEEN NOTED ACROSS MUCH OF ARIZONA AHEAD OF THE UPPER LEVEL STORM SYSTEM...AND THIS QPF WAS NOT HANDLED WELL BY MODELS AT ALL. THEREFORE...CONFIDENCE IS NOT HIGH ON WHERE PRECIPITATION WILL TRANSPIRE TODAY ACROSS NM. SEEMS LIKE THE GFS AND THE HRRR HAVE PICKED UP ON THE LINE OF SHOWERS ACROSS THE EAST...SO HAVE LARGELY GONE WITH A BLEND OF THOSE TWO MODELS FOR THE REST OF THE DAY. STILL EXPECT SHOWERS TO EXPAND ACROSS THE N/NW. COULD BE SOME LIGHT SNOW ACROSS THE HIGH PEAKS OF THE NORTHERN MOUNTAINS THIS MORNING AS WELL. OTHERWISE... MAIN CONCERN WITH PRECIP FOR TODAY IS THIS AFTERNOON WHEN THE ATMOSPHERE DESTABILIZES ACROSS THE PLAINS AHEAD OF THE COLD FRONT/DRYLINE. COULD SEE SOME STRONG STORMS WITH HAIL AND GUSTY WINDS NEAR THE TEXAS BORDER. ADDITIONALLY...MIXING HEIGHTS ARE NOT TERRIBLY HIGH...BUT A 999MB SFC LOW ACROSS SE CO WILL RESULT IN A STRONG PRESSURE GRADIENT ACROSS NE NM. HAVE OPTED TO GO WITH A LOW END WIND ADVISORY FOR AREAS AROUND THE I-25 CORRIDOR. CONSIDERED ADDING UNION COUNTY AS WELL...BUT WILL LET DAY SHIFT MONITOR TRENDS. AS THE PACIFIC COLD FRONT SWEEPS FROM WEST TO EAST...MUCH COOLER AND DRIER AIR WILL FILTER INTO THE STATE...ALLOWING TEMPERATURES TO PLUMMET TONIGHT...ESPECIALLY ACROSS THE NORTH AND WEST. WIDESPREAD FREEZING TEMPERATURES APPEAR LIKELY. HARD FREEZES ARE POSSIBLE FOR MANY NORTHERN AND WESTERN MOUNTAIN LOCALES...AS WELL AS THE UPPER RIO GRANDE VALLEY AND NEAR GALLUP AND GRANTS. HAVE OPTED TO GO WITH A FREEZE WATCH FOR THE NORTHWEST PLATEAU AND LOWER CHAMA RIVER VALLEY...ZONES 501 AND 517...WHERE LOW TEMPS BTW 29 AND 33 APPEAR LIKELY. OTHER AREAS WILL BE TEETERING CLOSE TO THE FREEZING MARK AS WELL. HAVE OPTED TO GO JUST ABOVE FREEZING FOR SANTA FE...DUE TO A DECENT DRAINAGE WIND MUCH OF THE NIGHT....AS WELL AS RATON AND LAS VEGAS...WHERE NW WINDS MAY HELP KEEP TEMPS UP A BIT OVERNIGHT. MORIARTY WILL ALSO BE CLOSE. BACK DOOR COLD FRONT WILL CLEAR THE EASTERN PLAINS BY SATURDAY MORNING. WILL SEE SOME RETURN FLOW ACROSS THE SOUTHEAST...BUT NOT EXPECTING ADDITIONAL PRECIP. OTHERWISE ZONAL FLOW WITH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL. QUIET CONDITIONS WILL PERSIST THROUGH MUCH OF THE WEEK WITH TEMPERATURES WARMING BACK TO NEAR NORMAL. THE NEXT STORM SYSTEM MAY BEGIN IMPACTING THE STATE AS EARLY AS THURSDAY WITH WINDS INCREASING ONCE AGAIN. GFS REMAINS MUCH FASTER WITH THE SYSTEM PASSAGE...AS THE ECMWF CLOSES OFF THE SYSTEM OVER NORTHERN ARIZONA AND KEEPS IT THERE THROUGH MUCH OF SATURDAY. THUS...MUCH UNCERTAINTY IN THE EXTENDED...BUT INCREASING WINDS WITH A CHANCE FOR PRECIP ACROSS THE NORTH AND PERHAPS EAST APPEAR POSSIBLE. 34 && .FIRE WEATHER... A POTENT COLD FRONT WILL SWEEP ACROSS NEW MEXICO TODAY USHERING IN MUCH COOLER AIR...ESPECIALLY IN THE WEST. MOISTURE ALONG AND AHEAD OF THE FRONT WILL COMBINE TO PRODUCE A ROUND OF SHOWERS AND THUNDERSTORMS TODAY. SPOTTY WETTING RAINS WILL BE NOTED OVER THE NORTHWEST THIS MORNING...WITH MORE WIDESPREAD WETTING RAINS OVER THE FAR EASTERN PLAINS THIS AFTERNOON INTO THIS EVENING. WINDY CONDITIONS WILL BE PRESENT OVER THE NORTHEAST WITH A WIND ADVISORY FOR THE NORTHEAST HIGHLANDS LATE THIS MORNING THROUGH THE AFTERNOON. THE MOISTURE AND COLD FRONT WILL CREATE LOWER TEMPERATURES AND HIGHER RH VALUES TODAY...WHILE VENTILATION WILL BE MOSTLY EXCELLENT...ALTHOUGH LOWERING IN THE WEST DURING THE DAY. A TROUGH OF LOW PRESSURE WILL CROSS THE STATE TONIGHT WITH THE CHILLIEST TEMPERATURES OF THE SEASON SO FAR FOR EARLY SATURDAY MORNING. SOME LOWLAND LOCATIONS MAY SEE THEIR FIRST FREEZE...SUCH AS FARMINGTON AND ESPANOLA. A FREEZE WATCH HAS BEEN ISSUED FOR THESE LOCATIONS. SHOWERS WILL LINGER OVER THE SOUTHEAST AREA WELL INTO THE NIGHT. A FEW SNOW SHOWERS MAY BE FOUND OVER THE HIGH PEAKS OF THE NORTHERN MOUNTAINS THIS EVENING. MUCH COOLER THAN NORMAL TEMPERATURES PROJECTED FOR SATURDAY AS THE MID LEVEL DRY SLOT STAYS OVER PORTIONS OF THE FORECAST AREA. THE VENTILATION WILL TAKE QUITE A HIT SATURDAY DUE TO POST COLD FRONTAL INVERSION EFFECTS. LOTS OF POOR RATINGS ARE CURRENTLY SHOWING UP ON SATURDAY FOR THE WEST. ANOTHER CHILLY NIGHT IS EXPECTED SATURDAY NIGHT. WINDS WILL DIE DOWN AND ALLOW FOR EFFICIENT RADIATIONAL COOLING. THE LOW LEVEL INVERSION WILL FORM QUITE NICELY ALONG THE MIDSLOPES. WEATHER MODELS CONTINUE TO SHOW A DRY ZONAL FLOW OVER THE FORECAST AREA SUNDAY INTO THE MIDDLE OF NEXT WEEK. VENTILATION WILL GRADUALLY IMPROVE AS MIXING HEIGHTS AND SURFACE TEMPERATURES SLOWLY INCREASE. ONE EXCEPTION MAY BE THE NORTHEAST ON TUESDAY AS A WEAK TROUGH ALOFT AND SURFACE COLD FRONT BRUSH THIS AREA. MODELS DIVERGE GREATLY IN THE EXTENDED FORECAST. THE GFS BRINGS A PROGRESSIVE TROUGH ACROSS NEW MEXICO FRIDAY...WHILE THE EUROPEAN HAS A CLOSED LOW OVER THE FOUR CORNERS AREA SATURDAY...FINALLY LIFTING THE TROUGH AWAY FROM NEW MEXICO SUNDAY. WHAT WE ARE MOST CONFIDENT ON IS THURSDAY WILL BRING INCREASING WINDS AND FRIDAY WILL BE COOLER. DURING THIS TIME THERE MAY BE SHOWER ACTIVITY OVER THE NORTHERN MOUNTAINS AND NORTHEAST. CHJ && .AVIATION... 06Z TAF CYCLE LARGE WESTERN WEATHER SYSTEM CENTERED ON GREAT SALT LAKE CIRCULATING STRENGTHENING SOUTHWEST WINDS AND MOISTURE INTO WESTERN NM...WITH TROPICAL PLUME OUT OF EASTERN MEXICO CROSSING THE WEST TEXAS BIG BEND EN ROUTE FOR SOUTH CENTRAL NM. CIGS EXCURSIONING TO MVFR WILL CROSS THE AZ AND CO BORDERS INTO NORTHERN AND WESTERN NM THROUGH 12Z FRI MORNING...WITH SHOWER COVERAGE AND LOWERING CIGS EXPANDING EASTWARD TO THE RIO GRANDE VALLEY AND CENTRAL MT CHAIN THRU 15Z. CIGS LIFTING GRADUALLY FROM 21Z ONWARD...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVER THE EXTREME EASTERN PLAINS NEAR THE TX PANHANDLE FROM 22Z ONWARD THROUGH 06Z FRIDAY EVENING. TAFS CARRYING SCT025 GROUPS SIGNALING WINDOW OF GREATEST LIKELIHOOD FOR MVFR EXCURSION FOR THE NEXT 24 HRS. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 32 66 34 / 20 0 0 0 DULCE........................... 59 26 63 28 / 50 0 0 0 CUBA............................ 62 29 65 30 / 30 0 0 0 GALLUP.......................... 64 24 65 29 / 20 0 0 0 EL MORRO........................ 61 26 63 30 / 30 0 0 0 GRANTS.......................... 65 26 66 30 / 30 0 0 0 QUEMADO......................... 66 27 68 34 / 20 0 0 0 GLENWOOD........................ 70 39 74 42 / 10 0 0 0 CHAMA........................... 58 25 59 28 / 60 10 0 0 LOS ALAMOS...................... 65 33 63 38 / 20 0 0 0 PECOS........................... 64 35 60 37 / 40 0 0 0 CERRO/QUESTA.................... 62 27 62 30 / 30 5 0 0 RED RIVER....................... 56 28 55 31 / 50 10 0 0 ANGEL FIRE...................... 61 22 60 25 / 50 5 0 0 TAOS............................ 65 25 63 29 / 30 5 0 0 MORA............................ 66 30 62 32 / 40 0 0 0 ESPANOLA........................ 72 33 68 36 / 20 0 0 0 SANTA FE........................ 67 34 64 38 / 30 0 0 0 SANTA FE AIRPORT................ 70 35 66 38 / 30 0 0 0 ALBUQUERQUE FOOTHILLS........... 72 42 70 45 / 20 0 0 0 ALBUQUERQUE HEIGHTS............. 75 45 70 48 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 76 41 72 43 / 10 0 0 0 ALBUQUERQUE WEST MESA........... 74 42 70 44 / 10 0 0 0 LOS LUNAS....................... 76 39 72 42 / 10 0 0 0 RIO RANCHO...................... 73 41 72 44 / 10 0 0 0 SOCORRO......................... 81 45 74 47 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 69 37 68 40 / 30 5 0 0 TIJERAS......................... 70 38 68 40 / 20 5 0 0 MORIARTY/ESTANCIA............... 70 34 65 36 / 30 5 0 0 CLINES CORNERS.................. 68 39 64 39 / 30 5 0 0 GRAN QUIVIRA.................... 70 39 67 40 / 20 5 0 0 CARRIZOZO....................... 72 45 71 44 / 20 0 0 0 RUIDOSO......................... 66 46 64 44 / 20 5 0 0 CAPULIN......................... 72 33 64 36 / 20 5 0 0 RATON........................... 75 35 68 34 / 20 5 0 0 SPRINGER........................ 74 34 68 34 / 20 5 0 0 LAS VEGAS....................... 70 35 64 36 / 30 0 0 0 CLAYTON......................... 79 45 68 43 / 30 20 0 0 ROY............................. 75 41 64 40 / 20 5 0 0 CONCHAS......................... 80 48 69 46 / 20 5 0 0 SANTA ROSA...................... 79 45 69 45 / 20 5 0 0 TUCUMCARI....................... 82 50 73 47 / 30 10 0 0 CLOVIS.......................... 82 50 73 48 / 30 20 5 5 PORTALES........................ 83 51 73 49 / 30 20 5 5 FORT SUMNER..................... 83 50 74 50 / 30 10 0 0 ROSWELL......................... 87 56 78 52 / 30 10 5 5 PICACHO......................... 79 48 71 47 / 20 5 0 0 ELK............................. 74 47 68 46 / 20 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES...NMZ501-517. WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ515-527>529. && 34
Hazardous weather outlook, Sep 26, 5:43 AM MDT, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 AM MDT THU SEP 26 2013 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 543 AM MDT THU SEP 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT BREEZY TO WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON ACROSS FAR WESTERN NEW MEXICO AS WELL AS MUCH OF NORTHEAST NEW MEXICO. GUSTS TO 45 OR 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS MAY PRODUCE HAIL AND GUSTY WINDS FRIDAY EVENING ACROSS THE EASTERN PLAINS. LATER...SOME OF THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED. WIDESPREAD FREEZING CONDITIONS ARE POSSIBLE FRIDAY NIGHT ACROSS NORTHERN AND WESTERN NEW MEXICO. HARD FREEZES ARE POSSIBLE ACROSS THE MOUNTAINS AND ADJACENT HIGHLANDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:27 AM MDT | Freeze Watch | ABQ | 11 hr | |
| Sep 27, 2:49 PM MDT | Freeze Warning | ABQ | 17 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.